Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

(((Phillipa))) Phillipa

Posted by Quintal on April 1, 2007, at 18:34:11

In reply to Re:Head Is Swimming, posted by Phillipa on April 1, 2007, at 17:53:09

That's alright Phillipa. The equivalent in Valium would be ~60mg a day. You see how much difference there is between what you had been taking and how much you're taking now? So it's no wonder you were feeling so dizzy and spaced out when you went on the Ativan, and it's no wonder you're feeling so bad now you're coming off it so fast. The problem is that the Luvox inhibits the breakdown of Valium and complicates things even further. I'd come off that small dose if I were you and see if you can find another antidepressant. I've already given my vote for Lyrica because it boosts GABA and works for both anxiety and depression as well as being a mild mood stabilizer. Hope things improve soon.

Q


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Quintal thread:745779
URL: http://www.dr-bob.org/babble/20070327/msgs/746077.html